# SDR SWIA201642196

- Difficulty date: May 13, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 19,580 hours, 16,260 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AVIONICS BAY FRAME AT FS 295  BETWEEN STR 27 AND STR 26R, DUE TO CORROSION.  REPAIRED AVIONICS BAY FRAME AT FS295 IAW SRM.  PRESSURE LEAK CHECK OF FRAME REPAIR GOOD IAW AMM.
